# SDR IPXA2017031214999

- Difficulty date: March 11, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 53,773 hours, 17,615 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AFT FLAP T/E WEDGE LWR SKIN DENTED.  REPAIRED IAW EO B767-5750-63362-B.
